# SDR UIEA2022032300226

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,119 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - SKIN SURFACE LWR FUESLAGE INSIDE OF WING TO BODY FAIRING AT STA 840, S-44L & S-45L( REM0VE DAMAGE AREA FASTENERS IAW SRM 51-40-02 REV 94. ACCOMPLISH  EI # T2022A53M-746 REV 1 & DWG #142A3544 SHEET 7 REV B AND DWG #142A3784 SHEET 12 REV F. JOB COMPLETED & COND CHK NORMAL.  )
